A Random Tiling Model for Two Dimensional Electrostatics

A Random Tiling Model for Two Dimensional Electrostatics
Author :
Publisher : American Mathematical Soc.
Total Pages : 162
Release :
ISBN-10 : 9780821837948
ISBN-13 : 082183794X
Rating : 4/5 (94X Downloads)

Book Synopsis A Random Tiling Model for Two Dimensional Electrostatics by : Mihai Ciucu

Download or read book A Random Tiling Model for Two Dimensional Electrostatics written by Mihai Ciucu and published by American Mathematical Soc.. This book was released on 2005 with total page 162 pages. Available in PDF, EPUB and Kindle. Book excerpt: Studies the correlation of holes in random lozenge (i.e., unit rhombus) tilings of the triangular lattice. This book analyzes the joint correlation of these triangular holes when their complement is tiled uniformly at random by lozenges.


A Random Tiling Model for Two Dimensional Electrostatics Related Books

A Random Tiling Model for Two Dimensional Electrostatics
Language: en
Pages: 162
Authors: Mihai Ciucu
Categories: Mathematics
Type: BOOK - Published: 2005 - Publisher: American Mathematical Soc.

GET EBOOK

Studies the correlation of holes in random lozenge (i.e., unit rhombus) tilings of the triangular lattice. This book analyzes the joint correlation of these tri
A Random Tiling Model for Two Dimensional Electrostatics
Language: en
Pages: 144
Authors: Mihai Ciucu
Categories: Mathematics
Type: BOOK - Published: 2005 - Publisher: American Mathematical Soc.

GET EBOOK

The two parts of this Memoir contain two separate but closely related papers. In the paper in Part A we study the correlation of holes in random lozenge (i.e.,
Fredholm Operators and Einstein Metrics on Conformally Compact Manifolds
Language: en
Pages: 98
Authors: John M. Lee
Categories: Mathematics
Type: BOOK - Published: 2006 - Publisher: American Mathematical Soc.

GET EBOOK

"Volume 183, number 864 (end of volume)."
The Universal Kobayashi-Hitchin Correspondence on Hermitian Manifolds
Language: en
Pages: 112
Authors: Martin Lübke
Categories: Mathematics
Type: BOOK - Published: 2006 - Publisher: American Mathematical Soc.

GET EBOOK

We prove a very general Kobayashi-Hitchin correspondence on arbitrary compact Hermitian manifolds, and we discuss differential geometric properties of the corre
Lax-Phillips Scattering and Conservative Linear Systems: A Cuntz-Algebra Multidimensional Setting
Language: en
Pages: 114
Authors: Joseph A. Ball
Categories: Mathematics
Type: BOOK - Published: 2005 - Publisher: American Mathematical Soc.

GET EBOOK

The evolution operator for the Lax-Phillips scattering system is an isometric representation of the Cuntz algebra, while the nonnegative time axis for the conse